# SDR AALA202106289004

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 18,105 hours, 6,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5043
- Condition: Low Pressure
- Location: Door Slide
- Part time: 18,105 hours, 6,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE EMERGENCY EXIT DOOR 843 ESCAPE SLIDE RESERVOIR IN PASSENGER CABIN (1EA). REMOVED AND REPLACED EMERGENCY EXIT DOOR 843 ESCAPE SLIDE RESERVOIR IN PASSENGER CABIN PER AMM 25-62-49-000-001-A AND AMM 25-62- 49-400-001-A.
